# SDR FV7R20111101001

- Difficulty date: October 6, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Filed by: CMC Electronics Aurora Inc, repair station FV7R724J
- Aircraft: N910CS
- Make and model: Amd FALCON2000
- Aircraft serial: 87
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Electronic Unit
- Part number: 245604128000
- Part serial: 0397
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIT SMOKING AND EMITTING "BURNING" SMELL. THIS UNIT WAS REMOVED FROM NR M910CS.  THE CAUSE OF FAILURE IS ASSIGNABLE TO AN INTERNAL COMPONENT FAILURE Q14 LOCATED ON THE CPU ASSY. ENGINEERING HAS BEGUN A FAILURE ANALYSIS TO IDENTIFY THE ROOT CAUSE.  SIMILAR COMPONENTS HAVE BEEN SENT TO THE MFG TO ANALYZE THE PARTS TO SEE IF THEY ARE BUILT IAW SPECIFICATION AND DO NOT PRESENT ANY FORM OF LATENT DEFECT.  OPEN
